On fuzzy \(\theta\)-generalized-semi-closed sets

Main Article Content

Hakeem A. Othman

Abstract

This paper is set to, introduce new notions of the fuzzy generalized closed sets called fuzzy \(\theta\)-generalized semi-closed (semi -open) sets. Using these new notions, we introduce fuzzy \(\theta\)-generalized semi-continuous, fuzzy \(\theta\)-generalized semi-irresolute and fuzzy \(\theta\)-generalized semi-closed (semi -open) mappings. Then, we establish their various properties. Moreover, we illustrate and explain the relations between these new concepts and others. Counterexamples are given to show the non-coincidence of these different class of fuzzy generalized closedsets and fuzzy generalized continuous mappings.

Article Details

How to Cite
Othman, H. A. . (2022). On fuzzy \(\theta\)-generalized-semi-closed sets. Journal of Advanced Studies in Topology, 7(2), 84–92. Retrieved from http://m-sciences.com/index.php/jast/article/view/200
Section
Research Articles